English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 14639614      Online Users : 47
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80805

    Title: Recognizing Shortest Path Trees in Linear Time
    Authors: Peng, C. H.;Wang, J. S.;Lee, R. C. T.
    教師: 李家同
    Date: 1994
    Publisher: Elsevier
    Relation: INFORMATION PROCESSING LETTERS, Elsevier, Volume 52, Issue 2, OCT 28 1994, Pages 77-85
    Keywords: Algorithms
    Analysis of algorithms
    Data structures
    Shortest paths
    Abstract: Consider that T is a given spanning tree of an undirected graph G which contains n vertices and m edges. A shortest-path tree of graph G is a rooted spanning tree of G such that, from the root to any vertex, the path going along only tree edges is a shortest path. In this paper, an O(m + n)-time algorithm is proposed to determine whether T is a shortest-path tree of G.
    Relation Link: http://www.elsevier.com/wps/find/homepage.cws_home
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80805
    Appears in Collections:[李家同 (1993-1994)] 期刊論文
    [資訊工程學系] 期刊論文

    Files in This Item:

    File SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback